# SDR 06FDEA04278

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT O/B BORE FOUND CORRODED.  CORROSION HAND CLEANED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03 PG. 442-444. ORIGINAL 1.2555" FINAL 1.2555" MAX ALLOWABLE 1.220".   BUSHING   FABRICATED AND INSTALLED AS PER E.A. 1-5750-106570.  REPAIR CLASSIFIED AS MAJOR   PER   GMM 6-2-100.
